# SDR SIMA200716905

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 8,505 hours, 7,861 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 4310
- Condition: Failed
- Location: Zone 500
- Part time: 8,505 hours, 7,861 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SPEED BRAKE CIRCUIT BREAKER (F-13) FOUND POPPED INFLIGHT, EMERGENCY DECLARED.  REMOVED AND REPLACED LEFT HORIZONTAL PROXIMITY SWITCH ON SPEED BRAKE IAW EMB AMM 27-63-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
